First off, I now have a Twitter. I'm so "two thousand and late", I know. I tried to fight it for so long and it wasn't until Facebook started really getting on my nerves with its ads and letting me know every time a friend "likes" something, that I was ready to switch. But now, I have. I have already began "following" some of you, but I couldn't find a lot of your pages. I don't necessarily want to announce my name on here (I am paranoid that putting too much of your info in the atmosphere invites stalkers), but if you send me an email to firstname.lastname@example.org, I'll write you back and let's exchange names!!!
Ok, so. I went to get my annual check up this week (not the girly one- Am I the only one that has never had one in her adult life? I thought I was only supposed to go when something is wrong and just see my OB once a year?)
He told me my health was GREAT! Then, we talked about my exercise habits and my eating habits. And I confessed that I haven't been to the gym in three weeks. I have no real explanation besides over confidence and daylight savings time. When I popped on that scale and it told me I was back to 192 pounds, I was shocked because I didn't feel 192 pounds.
But we discussed how I needed to get back on the ball to prevent high blood pressure and diabetes in the future. And he offered me some "help" in the form of a pill called Phentermine. It speeds up your metabolism and suppresses your appetite. I will only be on it for 3 to 4 months and I have to go get check ups every month to make sure my blood pressure is ok.
But, I was all too happy to sign up.
So far, it's working but it doesn't come without side effects. I can tell that my appetite has taken a huge turn and I've been tracking my eating on My Fitness Pal. BUT, I am nauseous at night, I'm starving one moment and end up only being able to eat half of what I fixed to suppress my appetite (seriously, half of a side salad?), my mouth is dry so I am drinking water constantly, and I have this sick/hungry taste in my mouth consantly. The first two days, I felt slow, like I was walking around in a fugue, but that's gone now.
Side effects aside, I am excited to see how I'll look when this is done and you already know I will be keeping you guys updated!